Deep search:Searching for "Zhong-ke SHI" in 'AUTHORGot 2 items.
index Title
1A relaxation scheme for a multi-class Lighthill-Whitham-Richards traffic flow model
Author(s):Jian-zhong CHEN, Zhong-ke SHI, Yan...  Clicked:3115  Download:1836  Cited:7  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.12 P.1835~1844  DOI:10.1631/jzus.A0820829
2Numerical solutions of a multi-class traffic flow model on an inhomogeneous highway using a high-resolution...
Author(s):Jian-zhong Chen, Zhong-ke Shi, Yan...  Clicked:3089  Download:1472  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2012 Vol.13 No.1 P.29-36  DOI:10.1631/jzus.C10a0406
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE